T Nation

High Estrogen on TRT

Hi, I have started my TRT therapy a month ago. I am on 64mg of Sustanon every 3 days and initially, everything was going fine. Sex drive and erections were off the chart but then I noticed the following starting this month

  1. Mood swings
  2. Emotional
  3. Weak erections
  4. Weak Morning Boner

So, I decided to test my estradiol level and Testosterone level today. And this is what the results show
Testosterone = 9.04 ng.ml
Estradial E2 = 257.1 pmol/L

I was not on any A.I since my TRT dosage was low and I was feeling great. I heard very bad reviews about Arimidex. I don’t have any gyno issues so far. And I have Nolvadex and Arimidex on me. Please advise me what should I do.

Talk to the doctor who prescribed you the TRT? I’m not a fan of Sustanon. You really need to inject it based on the shortest esters in the mix, so ED or EOD at the worst. Any single ester test would be better than a mix of 4.

1 Like

It’s hard to get testosterone cypionate or enanthate where I live. Also, the prices are extremely high and some even sell counterfeit products when it comes to Test E or Test Cip. Sustanon is the only available authentic product available. And I will be changing my dosage to Test Cip once I return back to the US.

Well if that’s the case, I would speak to your doctor about doing a lower dosage with more frequent injections.

Just curious. I read in a journal that high estrogen is eventually regulated by the body to normal levels without the use of AI. Also, with diet and lifestyle change, the aromataze enzyme can be controlled. Additionally, I used to do 250 mg of Sustanon every 2 weeks and I used to feel the peaks and drops. So, I switched to a micro dosage of every 3 days of 64mg . Is my estrogen high because my body is adjusting to the dosage and will eventually level off with time without an AI?

The doctor keeps asking me to use an AI and I dont want to use an AI as it might just crash my estrogen and that will be horrible. Also, the hormone test is quite expensive here, so I cant be doing it frequently. Once a month is ok with me

Why go to a doctor if you are just going to ignore their advice? And you do know that AIs come in various dosages right? It’s not like you have to take a gram of adex. My TRT doc prescribed 0.25mg of adex 2x a week and it kept my E2 right around 22 pg/mL. Yeah when we first started it was 0.5mg 2x a week and that had my E2 too low, but we adjusted and I survived.

Makes sense. I think I will hold off for the next 2 weeks. I have started taking DIM and it kinda helped with my moods and overall feeling. Also, adjusted my diet and added in cardio to lose some weight. I will test my levels after 2 weeks and see where they are at. If the E2 is still high then I will consider adding an A.I. Let me see if my body naturally can attain homeostasis with the new changes.

Your TRT honeymoon is over and you are on your way to suppressing your natural production and now your body must find homeostasis.

Normally if on cypionate I would tell you 6 weeks to a stable state, but sustanon is a little different since it has multiple esters.

What is your take on AI in my case? Any advise

You’re having symptoms and your numbers are high. Take the AI. Reduce your dose to the point where you don’t need an AI. But for now one or two doses of adex (do not overuse) should relieve symptoms pretty quickly. From there the lower dose will help fix the issue.

I had exactly the same about 4 weeks into a very similair protocol.

I assume you are breaking your ampoule into 4 and injecting e3d.

Thing is you haven’t built up enough of the longer esters yet to achieve stability so the prop ester is causing your swings.

I’d give it another 3 weeks or so.

I’ve actually found e3d perfect on sustanon and feel really stable but I’ve stuck it out longer for the bigger ester to build up.

I get a small fluctuations from the prop ester but it actually feels pretty natural.

The weaker erections etc as has said above is your natural production now shutting down- totally normal.

Advice: do nothing for another 3-4 weeks then reasses how you feel.

1 Like